# SDR 99ZZZX4210

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9236E
- Make and model: Maule M-5-235C
- Aircraft serial: 7142C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Lever
- Part number: 30681
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP LEVER FAILED WHILE EXTENDING FLAPS BEYOND THE 20 DEGREE SETTING.  SUBMITTER STATED THIS IS THE SECOND TIME THIS FAILURE OCCURRED ON THIS AIRCRAFT.  INITIAL FAILURE OCCURRED AT APPROX 400 HRS TT AIRFRAME WITH PN 3068 STRAIGHT LEVER INSTALLED.  SECOND FAILURE OCCURRED AT APPROX 1,950 HRS TT INSTALLED.  FAILURE OCCURS AT THE POINT WHERE THE LOCK ROD PROTRUDES FROM LEVER AT THE .25 INCH HOLE FORWARD OF THE WELDED BEARING PLATE.
